MathSciNet Relay Station
MathSciNet bibliographic data
MR1301520 (96a:47098) 47H10
Morales, Claudio H.; Mutangadura, Simba A. On a fixed point theorem of Kirk. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3397–3401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement